MathSciNet Relay Station
MathSciNet bibliographic data
MR1420493 (98e:49047) 49K15 (58A30 58E10)
Agrachev, A. A.; Sarychev, A. V. Abnormal sub-Riemannian geodesics: Morse index and rigidity. Ann. Inst. H. Poincaré Anal. Non Linéaire 13 (1996), no. 6, 635–690.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement